[Agranulocytosis induced by an antithyroid drug in a 14-year-old girl].
Аннотация
A 14-year-old girl with Graves' disease developed a fever, sore throat and a severe systemic infection after being treated with antithyroid drugs for 1 year. Agranulocytosis was diagnosed. After long-term antibiotic treatment and supportive therapy she recovered. Agranulocytosis is a known side-effect of antithyroid drugs and is seen in 0.2 to 0.5% of the patients. It usually occurs within the first 3 months of treatment. Patients above the age of 40 seem to be more susceptible. Since the onset of agranulocytosis is relatively acute, routine blood monitoring is not very useful. It is more important to instruct patients who use a thyreostatic to contact their physician in case of unexplained fever or a sore throat.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.